# SDR USAAD97093

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0398010
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT/BOS - FLT 2391 - AFTER DEPARTURE, FLIGHT ATTENDANT REPORTED A STRONG SMOKE SMELL IN CABIN.  RETURNED TO FIELD.  REPLACED LIGHTING BALLAST OVER SEAT ROW 23AC.  (X)
